International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
Call for Papers | Fully Refereed | Open Access | Double Blind Peer Reviewed

ISSN: 2319-7064


Downloads: 107

India | Mathematics | Volume 4 Issue 11, November 2015 | Pages: 2215 - 2217


Fixed Point Theorem for Compatible Mapping in Fuzzy Metric Space

Raghu Nandan Patel, Manoj Kumar Tiwari

Abstract: The present paper we establish a common fixed point theorem for compatible pair of self maps in a fuzzy metric space.

Keywords: fixed point, Fuzzy metric space, compatible maps

How to Cite?: Raghu Nandan Patel, Manoj Kumar Tiwari, "Fixed Point Theorem for Compatible Mapping in Fuzzy Metric Space", Volume 4 Issue 11, November 2015, International Journal of Science and Research (IJSR), Pages: 2215-2217, https://www.ijsr.net/getabstract.php?paperid=NOV151731, DOI: https://dx.doi.org/10.21275/NOV151731


Download Article PDF


Rate This Article!

Received Comments

No approved comments available.


Top